Alert archive / Arizona / Flash Flood Warnings in 2013

Flash Flood Warning 298, NWS Las Vegas, NV

September 9, 2013Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Sep 9, 2013, 1:22 PM MST for Mohave County, Arizona. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2013, 1:22 PM MST (20:22 UTC)
Expired
Sep 9, 2013, 4:15 PM MST
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 98 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 2:00 PM MSTFLASH FLOOD2 Sw Kingman, AZSPOTTER IN KINGMAN REPORTS ONE FOOT OF WATER MOVING ACROSS BEALE STREET NEAR FIRST STREET.
Sep 9, 2:36 PM MSTFLASH FLOOD7 Nnw New Kingman-Butle, AZSPOTTER REPORTS WATER WITH MUD MOVING ACROSS MULTIPLE LOW WATER CROSSINGS ALONG STOCKTON HILL ROAD.
Sep 9, 3:05 PM MSTFLASH FLOOD2 Nw New Kingman-Butler, AZSTOCKTON HILL ROAD HAS BEEN CLOSED AT BULL MOUNTAIN ROAD DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 8.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2013-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2013-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
745 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WGUS55 KVEF 092022
FFWVEF
AZC015-092315-
/O.NEW.KVEF.FF.W.0298.130909T2022Z-130909T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
122 PM MST MON SEP 9 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 415 PM MST.

* AT 115 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 10 MILES NORTHEAST OF NEW
  KINGMAN-BUTLER...OR 13 MILES NORTHEAST OF KINGMAN...MOVING   
  SOUTHWEST AT 10 MPH. RAINFALL AMOUNTS BETWEEN THREE-QUARTERS OF AN 
  INCH AND 1.5 INCHES ARE LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  VALLEY VISTA...KINGMAN AND NEW KINGMAN-BUTLER AND ROUTE 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3512 11402 3526 11412 3547 11399 3550 11372
      3523 11376 3525 11393

$$

JA
2 follow-up statements
369 
WGUS75 KVEF 092208
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
308 PM MST MON SEP 9 2013

AZC015-092315-
/O.CON.KVEF.FF.W.0298.000000T0000Z-130909T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
308 PM MST MON SEP 9 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MST FOR
CENTRAL MOHAVE COUNTY...

AT 300 PM MST...ONLY LIGHT TO MODERATE SHOWERS REMAINED OVER THE
AREA COVERING KINGMAN TO VALLE VISTA AND STOCKTON HILL ROAD. 
FLOODING FORCED THE CLOSURE OF STOCKTON HILL ROAD ABOUT 5 MILES 
NORTH OF I-40. THE FLASH FLOOD WARNING REMAINS IN EFFECT TO ALLOW 
FOR RUNOFF TO RECEDE AROUND THE AREA.

LOCATIONS IMPACTED INCLUDE...
STOCKTON HILL ROAD...KINGMAN...VALLE VISTA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3512 11402 3526 11412 3547 11399 3550 11372
      3523 11376 3525 11393

$$

JA
652 
WGUS75 KVEF 092314
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
414 PM MST MON SEP 9 2013

AZC015-092319-
/O.EXP.KVEF.FF.W.0298.000000T0000Z-130909T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
414 PM MST MON SEP 9 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 415 PM MST FOR CENTRAL
MOHAVE COUNTY...

LIGHT TO MODERATE RAIN SHOWERS CONTINUED AROUND CENTRAL MOHAVE 
COUNTY FROM KINGMAN TO VALLE VISTA AND FLOODING FROM THE EARLIER 
HEAVY RAINFALL HAS HAD TIME TO RECEDE. THE THREAT OF ADDITIONAL 
FLASH FLOODING IN THE AREA HAS DIMINISHED AND THE FLASH FLOOD 
WARNING WILL EXPIRE ON SCHEDULE.

LAT...LON 3512 11402 3526 11412 3547 11399 3550 11372
      3523 11376 3525 11393

$$

JA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 10:24 AM MST, 2 hours 58 minutes earlier.

Area forecast discussion, Sep 9, 10:24 AM MST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1024 AM PDT MON SEP 9 2013

.SYNOPSIS....SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH
OF THE AREA THROUGH WEDNESDAY WITH A DRYING TREND ON THE HORIZON FOR
THE LATTER PART OF THE WEEK. TEMPERATURES TO REMAIN BELOW NORMAL
THROUGH MID WEEK THEN WARM BACK TO NEAR OR SLIGHTLY ABOVE NORMAL AS
THE WEEKEND APPROACHES.
&&

.UPDATE...SCATTERED LIGHT SHOWERS MOVED ACROSS THE SOUTH END OF THE
LAS VEGAS VALLEY EARLIER THIS MORNING BRINGING MEASURABLE RAIN TO
SOME NEIGHBORHOODS. THESE HAVE SINCE MOVED OUT. LOOKING AHEAD TO
THIS AFTERNOON THE MOST ACTIVE AREAS LOOK TO BE MOHAVE AND EASTERN
SAN BERNARDINO COUNTIES INITIALLY. MOHAVE COUNTY HAS HAD QUITE A BIT
OF SUNSHINE THIS MORNING WHICH SHOULD HELP TO DESTABILIZE THE
ATMOSPHERE AND TRIGGER CONVECTION. ACROSS EASTERN SAN BERNARDINO
COUNTY COULD MID-LEVEL CONVERGENCE ON THE BACK SIDE OF THE MID/UPPER
LEVEL LOW IS SHOWN IN THE MODELS WHICH SHOULD HELP TO FORCE
CONVECTION HERE. THE HRRR MODEL CONFIRMS THESE AS BEING THE MOST
ACTIVE SPOTS THIS AFTERNOON AND WHERE WE MAY SEE THE FIRST ISSUES
WITH ANY HEAVIER STORMS FOR FLASH FLOODING. I CONSIDERED GOING WITH
A WATCH FOR THESE AREAS BUT THE COVERAGE OF HEAVIER STORMS IS STILL
QUESTIONABLE AT THIS TIME.

LOOKING AHEAD TO THIS EVENING, WE HAVE A NORTHEAST STEERING FLOW IN
PLACE ACROSS CLARK COUNTY COURTESY OF THE MID/UPPER LEVEL LOW TO OUR
SOUTH. THIS HAS BEEN A PATTERN IN THE PAST THAT HAS PRODUCED SOME
SIGNIFICANT STORMS FOR LAS VEGAS INCLUDING THE JULY 18 1994 HILTON
SIGN THUNDERSTORM EVENT AND MORE RECENTLY THE JULY 19TH EVENT THIS
YEAR. THE HRRR MODEL AS WELL AS THE NMM SURFACE WINDS AND WRF MODEL
QPF ALL HINT AT THE POTENTIAL FOR EITHER AN OUTFLOW BOUNDARY OR
CONVECTION TO MOVE IN FROM THE NORTHEAST THIS EVENING BETWEEN 6 AND
10 PM INTO NORTHEAST CLARK COUNTY AND EVENTUALLY LAS VEGAS. I DID GO
AHEAD AND ADJUST UP POPS IN THESE AREAS BY 10-15 PERCENT TO ACCOUNT
FOR THIS. STILL SOME UNCERTAINTY WITH THIS...BUT IT WILL BE WORTH
SEEING HOW THINGS PROGRESS AS TODAY UNFOLDS.
&&

.AVIATION...FOR MCCARRAN...GENERALLY LIGHT WINDS FROM THE EAST TO
SOUTHEAST TO CONTINUE TODAY WITH SPEEDS EXPECTED TO BE LESS THAN 9
KTS. SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE SPRING MOUNTAINS
THIS AFTERNOON. THE WEATHER PATTERN IS FAVORABLE FOR A CHANCE OF
LATE EVENING THUNDERSTORMS COMING DOWN THE MORMON MESA CORRIDOR INTO
THE LAS VEGAS VALLEY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED SHOWERS AND THUNDERSTORMS REDEVELOP THIS
AFTERNOON ACROSS MUCH OF THE AREA. SCT-BKN CLOUDS GENERALLY 10-15K
FEET TODAY IN THE EAST AND SOUTH WITH SKC-FEW CLOUDS AROUND 15K FEET
WEST. PREVAILING WINDS OUTSIDE OF STORM INFLUENCES SHOULD GENERALLY
REMAIN UNDER 10 KTS.
&&

.PREVIOUS DISCUSSION...
ISSUED AT 228 AM PDT MON SEP 9 2013

.SHORT TERM...THROUGH TUESDAY NIGHT...SATELLITE IMAGERY CLEARLY
SHOWS A CLOSED LOW CIRCULATING OVER FAR SOUTHERN NEVADA ENHANCING
CLOUD COVER AND SHOWERS TO ITS NORTH. AT 1 AM...RADAR WAS SHOWING
ENHANCED SHOWER ACTIVITY TO THE EAST OF LAS VEGAS MOVING WEST. BASED
ON THE PLACEMENT OF THIS WELL DEVELOPED CIRCULATION...THE VALLEY
STANDS A DECENT CHANCE OF SEEING RAIN SHOWERS OVER THE NEXT FEW
HOURS.

THE CIRCULATION IS FORECAST TO REMAIN NEARLY STATIONARY THROUGH THE
DAY WITH A DEFORMATION AXIS FORECAST NEAR THE MOHAVE/CLARK COUNTY
BORDER. MOISTURE/INSTABILITY PARAMETERS POINT TO CENTRAL AND EASTERN
SAN BERNARDINO...CLARK AND MOHAVE COUNTIES AS THE PRIMARY LOCATIONS
FOR STORM DEVELOPMENT TODAY. WITH CLOUD COVER FORECAST TO THIN OR
DISSOLVE ACROSS THE WEST AND REMAIN PARTLY TO MOSTLY CLOUDY IN THE
EAST...DIFFERENTIAL HEATING WILL LIKELY PLAY A ROLE ALONG THIS
BOUNDARY TO HELP INITIATE AND FOCUS STORMS IN ADDITION TO THE
DYNAMICS PROVIDED BY THE CLOSED CIRCULATION. THERE ARE TOO MANY
VARIABLES IN PLAY TO PINPOINT THE EXACT LOCATION OF THE MOISTURE
BOUNDARY AND WHERE THE STRONGEST STORMS WILL FORM BUT LOCALIZED
FLASH FLOODING IS CERTAINLY A POSSIBILITY AGAIN TODAY.

HEADING INTO TUESDAY...BROAD LOW PRESSURE IS FORECAST OVER THE CWA
WITH ANY NUMBER OF MESO SCALE CIRCULATIONS POSSIBLE. EASTERN SAN
BERN...CLARK...LINCOLN AND MOHAVE COUNTIES APPEAR TO BE THE PRIMARY
FOCUSING AREA FOR THUNDERSTORM DEVELOPMENT. TEMPERATURES WILL REMAIN
WELL BELOW NORMAL TODAY AND TUESDAY.

.LONG TERM...WEDNESDAY THROUGH MONDAY. THE MODELS HAVE COME INTO A
LITTLE BETTER AGREEMENT ON A DRYING TREND FROM SOUTHWEST TO
NORTHEAST THURSDAY THROUGH SATURDAY. FOR WEDNESDAY...WEAK UPPER LOW
OVER THE SOUTHWEST WILL KEEP THE AIRMASS WEAKLY UNSTABLE...AND WITH
PLENTY OF TROPICAL MOISTURE STILL IN PLACE...CHANCES FOR
THUNDERSTORMS WILL PERSIST OVER MUCH OF THE AREA WITH THE BEST
CHANCES IN THE EASTERN CWA. BEGINNING THURSDAY...THE UPPER LOW
SLOWLY LIFTS OUT TO THE NORTHEAST AS HIGH PRESSURE STARTS TO NOSE IN
FROM THE SOUTHWEST. THERE IS STILL SOME SPREAD AMONG THE ENSEMBLES
WITH RESPECT TO HOW QUICKLY THIS PATTERN CHANGE TAKES PLACE...BUT
CONFIDENCE IS INCREASING IN THE EXISTENCE OF THE PATTERN CHANGE. MOS
GUIDANCE NOW SHOW SURFACE DEWPOINTS IN THE 20S NORTHWEST AND
30S/40S SOUTHEAST BY SUNDAY...WHICH WOULD BE ABOUT A 30 DEGREE DROP
IN THE SOUTHEAST CWA FROM CONDITIONS OF THE PAST FEW WEEKS. AS THE
DRIER AIR MOVES IN...TEMPERATURES WILL RISE A FEW DEGREES...AND
COULD BE NEARING 100 DEGREES IN LAS VEGAS OVER THE WEEKEND.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

UPDATE...STACHELSKI
AVIATION...ADAIR
PREVIOUS...SALMEN/MORGAN

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Sep 9, 4:34 AM MST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
434 AM PDT MON SEP 9 2013

AZZ001>003-036-CAZ519>527-NVZ014>022-100700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
434 AM PDT MON SEP 9 2013 /434 AM MST MON SEP 9 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY. HEAVY RAIN AND
ISOLATED FLASH FLOODING WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE
THROUGH WEDNESDAY...THEN A GRADUAL DRYING TREND FROM SOUTHWEST TO
NORTHEAST IS EXPECTED THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO
STANDARD OPERATING PROCEDURES.

MORGAN

In the hours before

Local storm report, Sep 9, 10:55 AM MST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1055 AM PDT MON SEP 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     1 SSE BJY TOWER (NTS A1 37.06N 116.05W
09/08/2013  M67.00 MPH       NYE                NV   MESONET

0506 PM     FLASH FLOOD      13 SE KEELER            36.33N 117.71W
09/08/2013                   INYO               CA   LAW ENFORCEMENT

            WATER AND DEBRIS COVERED HIGHWAY 190 BETWEEN SALINE
            VALLEY ROAD AND PANAMINT SPRINGS.

0530 PM     FLASH FLOOD      3 SE FURNACE CREEK      36.42N 116.81W
09/08/2013                   INYO               CA   PARK/FOREST SRVC

            THE NATIONAL PARK SERVICE REPORTED A FEW INCHES OF WATER
            AND MUD CROSSED HIGHWAY 190 NEAR ZABRISKIE POINT. WATER
            CROSSED HIGHWAY 190 AS FAR AWAY AS NEAR THE FURNACE CREEK
            INN.

0552 PM     FLASH FLOOD      3 E PANAMINT SPRINGS    36.34N 117.42W
09/08/2013                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTED SEVERAL VEHICLES STUCK
            IN FLOODWATERS AT HIGHWAY 190 AND PANAMINT VALLEY ROAD
            DUE TO MUD AND ROCKS ON THE ROAD. AT 619 PM ONE MILE OF
            THE ROADWAY WAS REPORTED WASHED OUT WITH DEBRIS AND
            ROCKS.

0700 PM     FLASH FLOOD      20 NNW STOVEPIPE WELLS  36.87N 117.28W
09/08/2013                   INYO               CA   PARK/FOREST SRVC

            THE NATIONAL PARK SERVICE REPORTED MUD WASHED ACROSS
            SCOTTYS CASTLE ROAD. THE EVENT TIME IS AN ESTIMATE.

0715 PM     FLASH FLOOD      9 E PANAMINT SPRINGS    36.35N 117.30W
09/08/2013                   INYO               CA   LAW ENFORCEMENT

            CHP REPORTS THAT A DEATH VALLEY PARK SERVICE UNIT STOPPED
            AT MILE MARKER 65 ON STATE ROUTE 190 FOR LARGE BOULDERS
            IN THE ROADWAY.

0730 PM     FLASH FLOOD      2 NNE TRONA             35.79N 117.36W
09/08/2013                   SAN BERNARDINO     CA   NEWSPAPER

            SEVERAL HOMES WERE FLOODED IN THE PIONEER POINT AREA OF
            TRONA.

0730 PM     FLASH FLOOD      4 NNW SQUAW SPRINGS RAW 35.42N 117.58W
09/08/2013                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            A FEW INCHES OF WATER ALONG WITH SMALL ROCKS AND SOME MUD
            CROSSED TRONA ROAD BETWEEN RED MOUNTAIN AND WAGON WHEEL.
            HAIL UP A HALF INCH IN DIAMETER ALSO FELL.

0730 PM     FLASH FLOOD      4 NNE TRONA             35.82N 117.34W
09/08/2013                   INYO               CA   LAW ENFORCEMENT

            TRONA WILDROSE ROAD WAS REPORTED CLOSED BY THE TRONA
            AIRPORT ACCORDING TO THE INYO COUNTY SHERIFF. THE EVENT
            TIME IS AN ESTIMATE.

&&
SUMMARY OF REPORTS FROM AROUND THE AREA ON SUNDAY.

VEF STAFF

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 1:00 PM MSTFlash Flood WarningVEFMohave2 hr
Sep 9, 2:48 PM MSTAreal Flood AdvisoryVEFMohave3 hr
Sep 9, 3:25 PM MSTFlash Flood WarningVEFMohave2 hr
Sep 9, 3:58 PM MSTFlash Flood WarningVEFMohave2 hr
Sep 9, 4:52 PM MSTFlash Flood WarningVEFMohave113 min

Nearby

Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.